# SDR DALA2024122311927

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,265 hours, 12,010 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 LH PYLON LAPF LH SUPPORT NO.8 RIB CRACKED. CORRECTIVE ACTION: STOP-DRILLED AT THE END OF CRACK AT NO.8 LH RIB AND QPPLY DOUBLER REPAIR AS PER PW 51A702 CMM 54-56-11 REPAIR 13 REV 22. (0724726)
